MathSciNet Relay Station
MathSciNet bibliographic data
MR2818321 (2012f:34074) 34C15 (34C14)
Bruzon, M. S.; Gandarias, M. L.; Senthilvelan, M. On the nonlocal symmetries of certain nonlinear oscillators and their general solution. Phys. Lett. A 375 (2011), no. 33, 2985–2987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement